Regularity for minimizers of functionals with p – q growth

被引:0
作者
Luca Esposito
Francesco Leonetti
Giuseppe Mingione
机构
[1] Dipartimento di Ingegneria dell'Informazione e Matematica Applicata,
[2] Università di Salerno,undefined
[3] I-84100 Salerno,undefined
[4] Italy,undefined
[5] e-mail: posito@matna3.dma.unina.it ,undefined
[6] Dipartimento di Matematica Pura ed Applicata,undefined
[7] Università di L'Aquila,undefined
[8] I-67100 L'Aquila,undefined
[9] Italy,undefined
[10] e-mail: leonetti@univaq.it ,undefined
[11] Dipartimento di Matematica dell'Università di Parma,undefined
[12] Via D'Azeglio 85/A,undefined
[13] I-43100 Parma,undefined
[14] Italy,undefined
[15] e-mail: mingione@prmat.math.unipr.it ,undefined
来源
Nonlinear Differential Equations and Applications NoDEA | 1999年 / 6卷
关键词
Integral Functional; High Integrability;
D O I
暂无
中图分类号
学科分类号
摘要
We prove higher integrability for the gradient of vector-valued minimizers of some integral functionals with p – q growth.
引用
收藏
页码:133 / 148
页数:15
相关论文
empty
未找到相关数据